Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Discrete-time linear systems of convolution type

: Boche, H.

Fulltext urn:nbn:de:0011-n-130453 (336 KByte PDF)
MD5 Fingerprint: c0447fde8cfc1f40337650bbc7998d8e
Created on: 4.7.2014

Bulletin of the Polish Academy of Sciences. Technical sciences 47 (1999), No.2, pp.127-134
ISSN: 0239-7528
ISSN: 0239-7269
Journal Article, Electronic Publication
Fraunhofer HHI ()
convolution; discrete time systems; linear systems; discrete-time linear systems; convolution type; bibo-stable discrete-time systems; discrete-time lti-systems

In this paper the behaviour of BIBO-stable discrete-time systems is investigated. A complete characterization of all discrete-time LTI-systems of convolution type is given in the paper. The result is a generalization of results given by S. Boyd and I. Sandberg.